Stability in cellular neural networks with a piecewise constant argument


AKHMET M., Arugaslan D. , YILMAZ E. O.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.233, no.9, pp.2365-2373, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 233 Issue: 9
  • Publication Date: 2010
  • Doi Number: 10.1016/j.cam.2009.10.021
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.2365-2373

Abstract

In this paper, by using the concept of differential equations with piecewise constant arguments of generalized type [1-4], a model of cellular neural networks (CNNs) [5,6] is developed. The Lyapunov-Razumikhin technique is applied to find sufficient conditions for the uniform asymptotic stability of equilibria. Global exponential stability is investigated by means of Lyapunov functions. An example with numerical simulations is worked out to illustrate the results. (C) 2009 Elsevier B.V. All rights reserved.